Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Scrotal ulcer occurring in patients with acute promyelocytic leukemia during treatment with all-trans retinoic acid
Autore:
Mori, A; Tamura, S; Katsuno, T; Nishimura, Y; Itoh, T; Saheki, K; Takatsuka, H; Wada, H; Fujimori, Y; Okamoto, T; Takemoto, Y; Kakishita, E;
Indirizzi:
Hyogo Coll Med, Dept Internal Med 2, Nishinomiya, Hyogo 6638501, Japan Hyogo Coll Med Nishinomiya Hyogo Japan 6638501 miya, Hyogo 6638501, Japan
Titolo Testata:
ONCOLOGY REPORTS
fascicolo: 1, volume: 6, anno: 1999,
pagine: 55 - 58
SICI:
1021-335X(199901/02)6:1<55:SUOIPW>2.0.ZU;2-6
Fonte:
ISI
Lingua:
ENG
Soggetto:
NEUTROPHILIC DERMATOSIS; THERAPY; SYSTEM;
Keywords:
all-trans retinoic acid; acute promyelocytic leukemia; scrotal ulcer;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
20
Recensione:
Indirizzi per estratti:
Indirizzo: Tamura, S Hyogo638501,ed, Dept Internal Med 2, 1-1 Mukogawa Cho, Nishinomiya, Hyogo 6 Hyogo Coll Med 1-1 Mukogawa Cho Nishinomiya Hyogo Japan 6638501
Citazione:
A. Mori et al., "Scrotal ulcer occurring in patients with acute promyelocytic leukemia during treatment with all-trans retinoic acid", ONCOL REP, 6(1), 1999, pp. 55-58

Abstract

Although all-trans retinoic acid (ATRA) has been shown to improve the outcome of patients with acute promyelocytic leukemia (APL) compared with chemotherapy alone, various adverse effects have been reported. We report here the development of scrotal ulcer in four patients with APL during ATRA treatment. ATRA 45 mg/m(2) was administered orally to four patients with newly diagnosed APL, two of whom also received chemotherapy. Scrotal ulcers appeared in all four patients after a median of 22 days (range: 17-29 days) of ATRA treatment. ATRA was discontinued in only one patient, who was then treated with methylprednisolone pulse therapy. The fever resolved, and scrotal ulcer improved after this treatment. The other three patients were treated with steroid of antibiotic ointment for scrotal ulcers. ATRA was re-administered 2 years later in one patient who had relapse of APL. Ulcers appeared again on the scrotal and lower abdominal skin on day 27 of ATRA treatment. These findings strongly suggest that scrotal ulcer is a potential adverse effect of ATRA.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/09/20 alle ore 00:42:45